# SDR JJBA20240306030

- Difficulty date: February 23, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61-62 S21l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CORROSION FOUND BELLY SKIN BTW FR 61-62 AND BTW STR 21L-21R AROUND DRAIN FITTINGS. BELLY SKIN FR61-62 STR 21L-21R REPAIRED
